Hi Lala -
I just discovered your post. I am the Director of the Sneddon's Foundation. Sneddon's Syndrome is a whole lot like APS - in fact, doctors used to think they were the same disease.
I wanted to let you know that there is a whole community of people like you out there. Pretty much everyone in the Sneddon's community described "falling through the cracks of the medical system" as you have. I experienced it myself for twelve years - I'm not kidding!
Anyway, I wanted to make sure, first, that you're being treated with coumadin (aka "warfarin") to protect you from further stroke. And, to let you know that there is a foundation for APS and it seems to have a nice community of members. I'm not sure of the website, just google APS foundation and I'm sure you'll find it.
Please feel free to write to me at firstname.lastname@example.org, and to visit our website at www.sneddonsyndrome.org.
Wishing you all the best -